# SDR UALA2011081004200

- Difficulty date: August 8, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,277 hours, 11,300 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L EMER WHITE LIGHT FELL OFF LIGHT BAR IN COCKPIT ON ACARS SCREEN.  REINSTALLED & SECURED LIGHT ASSY, TEST OK.
